Top answers from doctors based on your search:
Disclaimer

miscarriage and depo

A 46-year-old member asked:
Dr. Joel Rivera Jimenez
18 years experience Obstetrics and Gynecology
Depoprovera: After a miscarriage your body can go back to normal after 4-6 weeks. Depoprovera can delay your menstrual period.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 43-year-old member asked:
Dr. Michael Traub
19 years experience Fertility Medicine
Potentially: Depo is a form of birth control so while on it your chances of becoming pregnant are low and the medicine can cause problems for a pregnancy. A prior ... Read More
A 23-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
No: It is Progesterone which is often used to support pregnancies due to inadequate luteal support occurring naturally.
2
2 thanks
Dr. Nonyelu Anyichie
24 years experience Obstetrics and Gynecology
Depo provera (medroxyprogesterone): Possible not likely. It is not a treatment to effect abortion.
A 19-year-old female asked:
Dr. Seth Derman
33 years experience Fertility Medicine
Yes: It is possible but unlikely to get pregnant while on depo. The only way to know is to check a pregnancy test.
A 32-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Normal depo effect: Irregular periods are the norm on depoprovera. Many patients have no periods at all. Others will experience irregular menstrual bleeding. This is how ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Parul Krishnamurthy
34 years experience Obstetrics and Gynecology
Unpredictable: Bleeding due to Depo Provera (medroxyprogesterone) can be irregularly irregular, and prolonged. If you have stopped the Depo, give it 3 months or so, ... Read More
1
1 thank
A female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Up to one year: It can take up to 12 months after the last Depo shot for someone to begin ovulating again. Many will ovulate sooner. IF your periods were irregular be ... Read More
A 19-year-old female asked:
Dr. Alan Patterson
42 years experience Obstetrics and Gynecology
Thats houdl not happ: Happen as u should only get the Depo-Provera shot if you are on your period or if you have been getting them and are late then a pregnancy test must b ... Read More
A 18-year-old member asked:
Dr. James Ferguson
46 years experience Pediatrics
Neither can I: The jumbled information presented does not clarify the situation. If you are on depot & within the time range of doses you are not likely to be pr ... Read More
A 19-year-old female asked:
Dr. Venkata Vallury
43 years experience Pediatrics
Bleeding: One can have prolonged bleeding following stoppage of the Depo-Provera shot this should resolve very soon

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month